# SDR SWIA200921117

- Difficulty date: March 1, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 16,789 hours, 14,479 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6533 - EMERGENCY LIGHT IN GALLEY INOP.  RESEATED CONNECTOR.
